# SDR IXXA9601

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF ONT, THE FLT CREW OBSERVED A LANDING GEAR DOOR UNSAFE INDICATION AFTER GEAR RETRACTION.  THE LANDING GEAR WAS CYCLED, AND THE WARNING LIGHT EXTINGUISHED.  TOL MAINTENANCE INSPECTED THE LANDING GEAR DOOR WARNING SYSTEM AND FOUND THE ELECTRICAL CONNECTOR ON THE RIGHT DOOR UPLATCH SWITCH LOOSE.  THE CONNECTOR WAS SECURED AND THE INDICATION SYSTEM OPS CHECKED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
